# SDR SWIA202055317

- Difficulty date: December 2, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N788SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10290
- Aircraft time: 30,563 hours, 18,888 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Plate
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE BAY DOOR LOWER SEAL PLATE HAS MULTIPLE CORRODED AREAS, P/N LE670-39647-1.  C-CHECK RO 1/5/2021.  REMOVED AND REPLACED FWD BAG BAY DOOR LOWER SEAL PLATE, REF CRJ 700 SRM 51-42-06-001-001-A01.
